# SDR AALA200800176

- Difficulty date: January 26, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 19,982 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS AT SEAT ROWS 35 TO 41 INOPERATIVE.  REPLACED CONNECTOR AT SEAT ROW 36AB FOR EMERGENCY LIGHTS AT SEAT ROWS 35 TO 41.  SYSTEM GROUND CHECKED NORMAL OPERATION.
